Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: ``The symmetrical Euler-Maclaurin summation formula'' [Math. Sci. 6 (1981), no. 1, 35-41; MR0596385 (82g:40002)]


Author: J. R. Philip
Journal: Math. Comp. 48 (1987), 851
MSC: Primary 40A25; Secondary 65B15
MathSciNet review: 878708
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 40A25, 65B15

Retrieve articles in all journals with MSC: 40A25, 65B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0878708-5
PII: S 0025-5718(1987)0878708-5
Article copyright: © Copyright 1987 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia